# SDR FDEA201202120554

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,  WING SIDE, OTBD FLAP, OTBD HINGE LOWER MOUNT FWD AND AFT SURFACE FOUND CORRODED.  REWORKED IAW EA 1-5750-76015A, STEP 3 AND 4 PART 2.  INBD EXISTING THICKNESS :0.416" INBD FWD MATERIAL REMOVED :0.002" REMAINING THICKNESS:0.414" OTBD EXISTING THICKNESS:0.401", OTBD FWD MAT REMOVED:0.002" REMAINING THICKNESS:0.399" MINIMUM ALLOWABLE THICKNESS ;0.408", REMAINING THICKNESS INBD:0.406", OTBD : 0.389".  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
